# SDR AALA202509026203

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 78,468 hours, 30,390 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 67,621 hours, 31,900 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Egt Indication
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT GROUNDED: AN EMERGENCY WAS DECLARED & ACFT RETURNED TO PHX DUE TO FLT CREW REPORTED AN ENG NR 2 EGT OVER LIMIT ECAM.  SHUTDOWN NR 2 ENG IAW ECAM.  ACFT LANDED SAFELY AT PHX. MX ACCOMPLISHED TSM FOR EGT OVERLIMIT IAW AMM 77-00-00-810-849-A. MX ACCOMPLISHED A BORESCOPE INSP, NO DAMAGED NOTED.  MX FOUND UPPER SECTOR PROBE & EXTENSION LEADS MAKING CONTACT & CHAFED.   MX REPLACED EGT INDICATION ITEMS IAW AMM 77-21-10, UPPER & LOWER EXTENSION LEADS (AALA202509173193), MAIN JUNCTION BOX COUPLING (AALA202509171579), THERMOCOUPLE WIRE HARNESS TC316 & 3TC (AALA202509172712) & THERMOCOUPLE WIRE HARNESS TC315 & 2TC (AALA202509171009). A SATISFACTORY OPS CHK ACCOMPLISHED IAW AMM 73-29-00-710-040-B-02.
